CSpace

Browse/Search Results:  1-10 of 14 Help

Selected(0)Clear Items/Page:    Sort:
On the Nonergodic Convergence Rate of an Inexact Augmented Lagrangian Framework for Composite Convex Programming 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2019, 卷号: 44, 期号: 2, 页码: 632-650
Authors:  Liu, Ya-Feng;  Liu, Xin;  Ma, Shiqian
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
inexact augmented Lagrangian framework  nonergodic convergence rate  composite convex programming  
Optimal Ordering Policy for Inventory Systems with Quantity-Dependent Setup Costs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2017, 卷号: 42, 期号: 4, 页码: 979-1006
Authors:  He, Shuangchi;  Yao, Dacheng;  Zhang, Hanqin
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
stochastic inventory model  quantity-dependent setup cost  (s, S) policy  base stock policy  impulse control  instantaneous control  
A Polyhedral Description of Kernels 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2016, 卷号: 41, 期号: 3, 页码: 969-990
Authors:  Chen, Qin;  Chen, Xujin;  Zang, Wenan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
digraph  kernel  polytope  algorithm  complexity  
A Unified Approach to Box-Mengerian Hypergraphs 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2010, 卷号: 35, 期号: 3, 页码: 655-668
Authors:  Chen, Xujin;  Chen, Zhibin;  Zang, Wenan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
hypergraph  matroid  box-total dual integrality  packing  covering  
A characterization of box-Mengerian matroid ports 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2008, 卷号: 33, 期号: 2, 页码: 497-512
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
binary clutter  binary matroid  regular matroid  box-total dual integrality  
A min-max relation on packing feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2006, 卷号: 31, 期号: 4, 页码: 777-788
Authors:  Chen, Xujin;  Ding, Guoli;  Hu, Xiaodong;  Zang, Wenan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
min-max relation  feedback vertex set  clutter  packing  covering  
On average reward semi-markov decision processes with a general multichain structure 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2004, 卷号: 29, 期号: 2, 页码: 339-352
Authors:  Jianyong, L;  Xiaobo, Z
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
semi-Markov decision processes  average reward criterion  multichain structure  data-transformation method  optimal policy  
A min-max theorem on feedback vertex sets 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2002, 卷号: 27, 期号: 2, 页码: 361-371
Authors:  Cai, MC;  Deng, XT;  Zang, WN
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
feedback vertex set  bipartite tournament  totally dual integrality  min-max relation  approximation algorithm  
On a new homotopy continuation trajectory for nonlinear complementarity problems 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2001, 卷号: 26, 期号: 1, 页码: 119-146
Authors:  Zhao, YB;  Li, D
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
complementarity problems  continuation methods  homotopy continuation trajectories  strictly feasible condition  P-0-functions  P*-functions  
Nonhomogeneous Markov decision processes with Borel state space - The average criterion with nonuniformly bounded rewards 期刊论文
MATHEMATICS OF OPERATIONS RESEARCH, 2000, 卷号: 25, 期号: 4, 页码: 667-678
Authors:  Guo, XP;  Liu, JY;  Liu, K
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
nonhomogeneous Markov decision processes  average reward criterion  optimality equations  epsilon(>= 0)-optimal policies  rolling horizon algorithm